# SDR YEWA2021F00072

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N911ZC
- Make and model: Beech C90A
- Aircraft serial: LJ1557
- Aircraft time: 7,972 hours, 11,153 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Broken
- Location: Lt Wing
- Part time: 7,972 hours, 11,153 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, THE LH OTBD FLAP I/B FLAP TRACK BROKE INTO TWO PIECES ALLOWING THE FLAP TO CANT CAUSING IT TO JAM AND NOT ALLOW TRAVEL TO THE APPROACH POSITION.  BECAUSE THE FLAP WAS CANTED IT ALSO ALLOWED IT TO CONTACT THE LH AILERON INDUCING A RESISTANCE IN THE YOKE IN A SMALL RANGE OF MOVEMENT OF THE AILERONS.  THE LIMITED EXTENSION OF THE LH OTBD FLAP ALSO INDUCED A CONTROLLABLE A-SYMMETRIC LIFT CONDITION.AIRCRAFT LANDED SAFELY AND PROCEEDED TO PARKING.
